Citation

BibTex format

@article{Liebeck:2013,
author = {Liebeck, MW and Shalev, A},
journal = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY},
pages = {4179--4189},
title = {POWERS IN FINITE GROUPS AND A CRITERION FOR SOLUBILITY},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000326578400012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {141},
year = {2013}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
EP - 4189
PY - 2013///
SN - 0002-9939
SP - 4179
TI - POWERS IN FINITE GROUPS AND A CRITERION FOR SOLUBILITY
T2 - PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000326578400012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 141
ER -